HALF LIGHTLIKE SUBMANIFOLDS IN INDEFINITE S-MANIFOLDS

Title
HALF LIGHTLIKE SUBMANIFOLDS IN INDEFINITE S-MANIFOLDS
Author(s)
이재원Jin, Dae Ho[Jin, Dae Ho]
Keywords
HYPERSURFACES
Issue Date
201204
Publisher
MATHEMATICAL SOC REP CHINA
Citation
TAIWANESE JOURNAL OF MATHEMATICS, v.16, no.2, pp.521 - 530
Abstract
In an indefinite metric g. f. f-manifold, we study half lightlike submanifolds M tangent to the characteristic vector fields. We discuss the existence of totally umbilical half lightlike submanifolds of an indefinite S-space form.
URI
http://hdl.handle.net/YU.REPOSITORY/28665
ISSN
1027-5487
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE